# SDR KBM2006F00209

- Difficulty date: June 1, 2006
- Submitted: June 28, 2006
- Operation: Air carrier
- Aircraft: N313LV
- Make and model: Snias AS350B2
- Aircraft serial: 3296
- Engine: Tmeca ARRIEL1D1
- System (JASC): 7933 · Engine Oil Temperature
- Part: Probe
- Part number: 64660251
- Part serial: 6704
- Condition: Reads High
- Location: Oil Temp
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OIL TEMP PROBE, UNIT INOPERATIVE, (GAUGE READS HIGH), PEGGED OUT.  REMOVED AND REPLACED.  (K)
